# SDR TWAA0011304

- Difficulty date: July 18, 2000
- Submitted: July 20, 2000
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 11,411 hours, 3,920 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE LT WING I/B TRAILING EDGE FLAP, ON THE BOTTOM TOWARDS THE TRAILING EDGE, A DENT AND SCRATCH WAS FOUND APPROX 1 IN BY 1 IN BY .0625 IN DEEP.  EDDY CURRENT FOUND A .75 INCH CRACK.  INSTALLED A 4 INCH DIAMETER METAL HOT BOND REPAIR PER SRM 51-70-10.
